# SDR SWIA202164148

- Difficulty date: December 16, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS1047 BETWEEN STR 23L - 27 IS CORRODED.     (C CHECK RO 02-03-22)   REPAIRED FRAME AT FS1047.00 STGR23L - STGR27 REF REO 670-53-61-2031 REV -- DATED 2022-01-17. . COMPLIED WITH TASK CARD 51-900-1002-SKY.
